# SDR UIEA2020090431925

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS2598 LT LOWER FRAME SUPPORT CRACKED AT FASTENER HOLE ON FRAME SUPPORT LAYER.  BS2598 LOWER CORNER LT FRAME SUPPORT REPAIRED AS PER RI 53-83-14142 REV A.
